# SDR ASOA201710233300

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 37,369 hours, 28,807 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,646 hours, 24,569 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311880
- Condition: Failed
- Location: Nr 2
- Part time: 30,646 hours, 24,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED ENGINE NR 2 EXCEEDANCE AND AUTO SHUT DOWN IN FLIGHT. THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND NR 2 ENGINE FAILED WITH INTERNAL DAMAGE. THE NR 2 ENGINE WAS REPLACED.
